Announcement

Collapse
No announcement yet.

1st infusion of Ocrevous & got Extremely Extremely FATIGUED ...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ScutFarkus
    replied
    Too much Benadryl

    Originally posted by MisterMan View Post
    Agree with oceanpride, the only fatigue I experienced was from the Benadryl...though that should wear off within hrs of getting that dose.

    Maybe there are others who may have had a similar experience to yours who will chime in.
    I got my first Ocrevus infusion four days ago, after being on Tecfidera for many years. I stopped the Tec two weeks prior.

    I also felt pretty wiped out for a couple days after, but I'm 95% sure that's from the Benadryl. I believe they gave me 100mg, which is something like four over the counter sleeping pills. I'm going to ask my doctor to reduce the Benadryl next time, though it's unclear he'll agree to that plan yet since I only have one infusion under my belt so far. It may be too soon to start changing the recipe. The Ocrevus prescribing information lists Benadryl as a recommendation and doesn't specify the dose, so your doctor should have full leeway in this. If it really bothers you, ask for less Benadryl.

    Leave a comment:


  • MisterMan
    replied
    Agree with oceanpride, the only fatigue I experienced was from the Benadryl...though that should wear off within hrs of getting that dose.

    Maybe there are others who may have had a similar experience to yours who will chime in.

    Leave a comment:


  • oceanpride
    replied
    Maybe just from the Benadryl they administer with the dose.? I wasnít quite as bad the 2nd and third time. Hopefully thatís all it was.

    Leave a comment:


  • 1st infusion of Ocrevous & got Extremely Extremely FATIGUED ...

    Hello
    I did my first infusion of ocrevus a couple of days ago and I got a side effect of being extremely extremely fatigued. Is that normal? Does it get better? Not every infusion?

    I was on tecfedera and I only stopped taking it the day of the infusion of ocrevus. Could that have been a reason for the fatigue?

    I think I should have stopped it a week or two before the infusion...
    I forgot
Working...
X